# SDR DALA1223659262

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 36,476 hours, 21,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND L1 DOOR SLIDE BOTTLE PRESSURE LOW.  REMOVED AND INSTALLED L1 DOOR SLIDE PER AMM.
